# SDR CALA2025111811329

- Difficulty date: November 17, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 94,652 hours, 13,281 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 SLIDE COVER FELL OFF INSPECTED MOUNTING POINTS DOOR SIDE AND BUSTLE SIDE.  NO DEFECTS FOUND. INSTALLED DOOR 3L SLIDE BUSTLE REF AMM 25-66-11-404-004.
